# SDR CA960313009

- Difficulty date: March 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-212
- Engine: Ge
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 201042056
- Condition: Ruptured
- Location: Lh Anti Skid  Hy
- Stage of operation: LD
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

(CAN)LOSS OF GREEN HYDRAULIC SYSTM DURING FLIGHT. LOSS WAS CAUSED BY RUPTURED HYDRAULIC LINE ON LEFT ANTI-SKID MODULE. DEFECTIVE LINE REPLACED AND SYSTEM CHECKED FOR LEAKS.
